Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 70, NWS Caribou, ME

November 15, 2021

NWS Caribou, ME issued this small craft advisory at Nov 15, 2021, 3:18 AM EST. It took effect at Nov 15, 2021, 8:07 AM EST. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2021, 3:18 AM EST (08:18 UTC)
In effect from
Nov 15, 2021, 8:07 AM EST
Expired
Nov 17, 2021, 12:00 PM EST
In force
52 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

586 
WHUS71 KCAR 150818
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
318 AM EST Mon Nov 15 2021

ANZ050>052-151630-
/O.NEW.KCAR.SC.Y.0070.211115T2100Z-211117T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
318 AM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM EST TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 4 PM this afternoon to 7 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
14 follow-up statements
849 
WHUS71 KCAR 151307
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
807 AM EST Mon Nov 15 2021

ANZ050-051-152115-
/O.EXT.KCAR.SC.Y.0070.211115T1307Z-211117T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
807 AM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-152115-
/O.CON.KCAR.SC.Y.0070.211115T2100Z-211117T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
807 AM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 PM EST TUESDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 4 PM this afternoon to 7 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
087 
WHUS71 KCAR 151738
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1238 PM EST Mon Nov 15 2021

ANZ052-160145-
/O.CON.KCAR.SC.Y.0070.211115T2100Z-211117T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1238 PM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 PM EST TUESDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 4 PM this afternoon to 7 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-160145-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1238 PM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
098 
WHUS71 KCAR 152004
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
304 PM EST Mon Nov 15 2021

ANZ052-160415-
/O.EXT.KCAR.SC.Y.0070.211115T2100Z-211117T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
304 PM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-160415-
/O.EXT.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
304 PM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 6
  to 9 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
634 
WHUS71 KCAR 152243
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
543 PM EST Mon Nov 15 2021

ANZ052-160645-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
543 PM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-160645-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
543 PM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
310 
WHUS71 KCAR 160210
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
910 PM EST Mon Nov 15 2021

ANZ052-161015-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
910 PM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-161015-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
910 PM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 25 kt with a few gusts up to 35 kt and 
  seas 6 to 9 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
432 
WHUS71 KCAR 160936
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
436 AM EST Tue Nov 16 2021

ANZ052-161745-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
436 AM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-161745-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
436 AM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 25 kt with gusts to 30 kt and seas 6 to
  9 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
701 
WHUS71 KCAR 161453
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
953 AM EST Tue Nov 16 2021

ANZ052-162300-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
953 AM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-162300-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
953 AM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...West winds 15 to 25 kt with gusts to 30 kt and seas 6 
  to 9 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
471 
WHUS71 KCAR 162039
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
339 PM EST Tue Nov 16 2021

ANZ052-170445-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
339 PM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-170445-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
339 PM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
802 
WHUS71 KCAR 162257
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
557 PM EST Tue Nov 16 2021

ANZ050-051-170700-
/O.EXT.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
557 PM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST WEDNESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until noon EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-170700-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
557 PM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
058 
WHUS71 KCAR 170200
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
900 PM EST Tue Nov 16 2021

ANZ052-171000-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
900 PM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-171000-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
900 PM EST Tue Nov 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST
WEDNESDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and
  seas 4 to 6 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until noon EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
803 
WHUS71 KCAR 170832
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
332 AM EST Wed Nov 17 2021

ANZ052-171200-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
332 AM EST Wed Nov 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ050-051-171645-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
332 AM EST Wed Nov 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until noon EST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
976 
WHUS71 KCAR 171139
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
639 AM EST Wed Nov 17 2021

ANZ052-171245-
/O.EXP.KCAR.SC.Y.0070.000000T0000Z-211117T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
639 AM EST Wed Nov 17 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

Winds and seas have diminished below advisory levels.

$$

ANZ050-051-171700-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
639 AM EST Wed Nov 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until noon EST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
635 
WHUS71 KCAR 171440
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
940 AM EST Wed Nov 17 2021

ANZ050-051-171700-
/O.CON.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
940 AM EST Wed Nov 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until noon EST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
598 
WHUS71 KCAR 171642
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1142 AM EST Wed Nov 17 2021

ANZ050-051-171745-
/O.EXP.KCAR.SC.Y.0070.000000T0000Z-211117T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1142 AM EST Wed Nov 17 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY...

Winds and seas have subsided below Small Craft Advisory levels as
of late this morning, thus the Small Craft Advisory will be 
allowed to expire at noon time. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 1:28 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Nov 15, 1:28 AM EST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
128 AM EST Mon Nov 15 2021

.SYNOPSIS...
Low pressure will develop south and east of the New England
overnight. This low will intensify and track northeast away
from the area on Monday and Tuesday. A warm front will approach
Wednesday night followed by a cold front Friday morning.

&&

.NEAR TERM /THROUGH MONDAY/...
1:10 AM Update: Radar showed some light returns moving up into
the srn portion of the region. Most of this was aloft as the
mid lvls are still dry. The column is expected to moisten up
overnight with rain in the srn sections as temps hold in the
30s. Precip looks to be in the form of snow say from Greenville
and Dover-Foxcroft on n w/some minor accumulation possible by
daybreak, as temps will cool down w/dewpoints in upper 20s.
Adjustments were made to the pops to match up w/the latest
radar trends. Hrly temps we adjusted to match up w/the latest
obs.

Previous discussion:
Diurnal stratocumulus fields will dissipate by early this evening.
However, any partial clearing will be short lived, as an upper trof
and weak surface low approaches from the Great Lakes. This will once
again result in increasing clouds heading into tonight. Not
expecting any appreciable precipitation to make it into western
areas of the forecast area until after midnight. Across northeast
Aroostook county, precipitation might not make it in until
near, or even just after daybreak, as forecast soundings show it
may take awhile for low levels to moisten up there. As far as
precipitation types go overnight, expect primarily rain for the
Bangor region and all of downeast Maine, with a mix of rain and
snow expected across the upper Penobscot Valley and into
southeast Aroostook county. Across the north and west, any
precipitation that falls will be in the form of snow. Any snow
accumulation across the north and west overnight will be an inch
or less. Lows tonight will drop off into the upper 20s to lower
30s across the far north and low to mid 30s central and
downeast.

The surface low approaching from the west tonight will weaken.
Energy rounding the base of the approaching upper trof will give
way to a more significant low developing well to the east of
southern New England late tonight and early Monday. Models are
in good agreement that this new low will intensify as it tracks
northeast across Nova Scotia on Monday. The track of this low
will be too far east to generate significant precipitation for
northern and downeast Maine. However, a surface trof extending
back across eastern Maine from the intensifying low off shore
will result in some precipitation on Monday, primarily across
northern and eastern areas, with precipitation tapering to
showers across western areas early. Any snow across northern
areas early Monday morning will transition to mainly rain,
except a mix of snow and rain will persist across the north
Maine Woods and the crown of Maine, due to colder BL temperatures.
Highs on Monday will generally be in the mid to upper 30s north
and low to mid 40s central and downeast.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
Cyclonic flow wl continue as low pressure heads east toward
Prince Edward Island Mon evening. Upr lvl troffing wl continue
to bring disturbances thru the north into early Tue morning with
isolated snow showers occurring thru this time. Accums wl be
minor, mainly less than 1/2 inch before pcpn winds down.

Pressure gradient wl rmn tight into Tue afternoon with wind
gusts around 25 mph, possibly 30-35 mph over the higher
terrain. Winds wl rmn gusty into Tue evening before relaxing as
high pressure builds in fm the west.

Mostly cloudy skies wl continue acrs the north into Tue evening
before clearing out as high pressure and drier air rapidly
builds in fm the west. With clear skies and fairly light winds
expected drg the overnight hrs have dropped lows into the upr
teens over the North Woods with 20s elsewhere, closer to the 25th
percentile for lows. Temps fcst depends on how quickly skies can
clear Tue night though this certainly has high bust potential if
ridge axis continues to slow down, with models certainly
beginning to trend that way.

Temps on Wed are dependent on how low they fall by morning along
with how quickly clouds build in with approaching warm front.
Have lowered maxes slightly from previous forecast with isolated
showers moving into wrn zones twd the very end of the period as
warm front approaches fm the southwest.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Warm front looks to be just entering the srn tip of the state by
00z Thu with chc snow showers over the north and slgt chc over
srn areas. After midnight, mix of snow and rain showers look to
be as far north as the Upper Penobscot Valley and working north
twd 12z. By mid-morning most areas wl be over to all rain as
temps warm into the 40s over the north and m50s along the coast
with the region in the warm sector.

By Thu evening cold front wl be located along the international
border with wrn Maine. Pcpn wl be all rain to begin with ahead
of cold front with colder air moving in switching rain over to
snow showers as it ends on Fri morning.

Upr lvl trof wl move through early in the weekend with cloudy
skies continue across the north, sunny skies Downeast and
possible showers over the north in the wake of departing system.
Upr lvl ridge wl build in thru the end of next weekend

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR conditions expected through 10Z with conditions
deteriorating to MVFR, mainly KBGR/KBHB in -RA. The remainder of
the Aroostook county terminals will lower to MVFR in -SN,
mainly toward daybreak Monday. Expect IFR much of Monday at the
Aroostook terminals in morning -RASN and afternoon -RA BR.
However, expect improvement to MVFR, and then VFR at KBGR/KBHB
terminals after 18z Mon. Light and variable wind overnight, and
less than 10 kt expected through Monday.

SHORT TERM:
Mon night...Downeast terminals improving to VFR early with MVFR
cigs lingering at northern terminals in -shsn. W 10-20kts.

Tue-Tue night...VFR. W 10-15kts with gusts possibly as high as
25kts Tue morning into afternoon.

Wed...VFR. NW 5kts, becoming south late.

Wed night...Cigs drop to MVFR/IFR in -shsn across the north,
light shra over Downeast late Wed night. SE 5-10kts.

Thu...Rain showers expected at all locations with MVFR/IFR cigs.
S 5-10kts with gusts to 15kts.

Thu night...MVFR/IFR in -shra, mixing with snow late. W 5-10kts.

Fri...VFR Downeast. MVFR possible over northern terminals. W
10-20kts.

&&

.MARINE...
NEAR TERM: The seas are still running 6 to 7 feet at the Eastern
Maine Shelf and at the bouy 20 NM southeast of Jonesport so
have extended the small craft advisory for the coastal waters by
a few hours until 1 am EST Monday. The seas are still expected
to slowly subside overnight.

The wind and seas will then be below SCA levels from 1 AM EST
tonight into Monday afternoon, but we could see gusts to around
25 kt later in the afternoon, and an SCA will likely once again
be needed at that time. Rain may reduce visibility to around 3
NM miles later tonight and early Monday.

SHORT TERM: SCA headlines will be needed Mon night through late
Tue night. Wind gusts may approach gale force Tue evening and
overnight. Seas will be over 5ft from Mon night into Wed
morning. Winds and seas will approach SCA thresholds again Thu
continuing through the end of the week.

&&

.CLIMATE...
Only a trace of snow has been observed in Caribou, Maine so far
this fall. That ranks as the 6th latest date for the first
measurable snowfall. The all-time latest date for the first
measurable snowfall is November 23, 1994. Weather records have
been kept in Caribou since 1939.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...Hewitt
Hazardous weather outlook, Nov 14, 7:06 AM EST, 20 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
706 AM EST Sun Nov 14 2021

MEZ001>006-010-011-015>017-029>032-151215-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
706 AM EST Sun Nov 14 2021

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine,
Interior DownEast Maine, North Woods Maine and Penobscot Valley
Maine.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-151215-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
706 AM EST Sun Nov 14 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 10:35 AM ESTWinter Weather AdvisoryCARAroostook6 hr

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.